# SDR RYNA200500026

- Difficulty date: August 17, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0000
- Part serial: 0000
- Condition: Cracked
- Location: Bs 727b+18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND AFTER FLIGHT A SKIN CRACK AT BS 727B+18" AND JUST ABOVE STRINGER 16L WAS NOTICED.  AIRCRAFT FERRIED TO FLIGHTSTAR FOR REPAIR.  COMPLIED WITH FUSELAGE SKIN REPAIR AT BS 727B+18" AT STRINGER 16L PER SRM 53-30-3 FIG DETAIL VII.
